# SDR J7SA201301001

- Difficulty date: January 20, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N617FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452065
- Aircraft time: 4,315 hours, 3,528 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 6634100000003
- Part serial: 238320
- Condition: Failed
- Location: Right
- Part time: 4,315 hours, 3,528 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ERRATIC AIR DATA INFORMATION ON BOTH SIDES AFTER ENTERING ICING CONDITIONS.  AN IFE WAS DECLARED. AIRSPEED, VERICAL SPEED AND ALTITUDE DATA READOUTS ON BOTH LT AND RT SIDES STARTED TO FLUCUATE ERRATICALLY IN FLIGHT.  AIRCRAFT DIVERTED. LANDING AND TAXI UNEVENTFUL.  REMOVED AND REPLACED RT PITOT PROBE
